# SDR SWIA2020060951019

- Difficulty date: May 4, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  LBL 9,  BS 581 TO 690 WAS CORRODED AT MULTIPLE LOCATIONS.   REMOVED CORROSION ON SEAT TRACK IAW SRM. THE SEAT TRACK WAS OUT OF LIMITS IAW SRM.  FABRICATED AND INSTALLED A REPLACEMENT SEAT TRACK IAW AMM.
